# SDR DALA2020121404088

- Difficulty date: October 16, 2016
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 83,638 hours, 38,824 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND PREFLIGHT F/O FOUND A DENT ON AIRCRAFT LEFT, AFT OF RADOME.  RECTANGULAR IN SHAPE. BARE METAL SHOWING.  CORRECTIVE ACTION: C/W TERMINATING ACTION, PER SRM 53-11-11-205-031.  OK FOR SERVICE.
